Publication
Title
On instance-completeness for database query languages involving object creation
Author
Language
English
Source (journal)
Journal of computer and system sciences. - New York, N.Y.
Publication
New York, N.Y. : 1996
ISSN
0022-0000
Volume/pages
52:2(1996), p. 357-373
ISI
A1996UH83600012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.06.2017
To cite this reference